Mathematical structure of loop quantum cosmology

Abhay Ashtekar, Martin Bojowald, Jerzy Lewandowski

Research output: Contribution to journalArticlepeer-review

506 Scopus citations

Abstract

Applications of Riemannian quantum geometry to cosmology have had notable successes. In particular, the fundamental discreteness underlying quantum geometry has led to a natural resolution of the big bang singularity. However, the precise mathematical structure underlying loop quantum cosmology and the sense in which it implements the full quantization program in a symmetry reduced model has not been made explicit. The purpose of this paper is to address these issues, thereby providing a firmer mathematical and conceptual foundation to the subject.

Original languageEnglish (US)
Pages (from-to)233-268
Number of pages36
JournalAdvances in Theoretical and Mathematical Physics
Volume7
Issue number2
DOIs
StatePublished - Mar 2003

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Mathematical structure of loop quantum cosmology'. Together they form a unique fingerprint.

Cite this